Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gröbner approach to involutive bases
Author(s) Joachim Apel
TypeArticle in Journal
AbstractRecently, Zharkov and Blinkov introduced the notion of involutive bases of polynomial ideals. This involutive approach has its origin in the theory of partial differential equations and is a translation of results of Janet and Pommaret. In this paper we present a pure algebraic foundation of involutive bases of Pommaret type. In fact, they turn out to be generalized left Gröbner bases of ideals in the commutative polynomial ring with respect to a non-commutative grading. The introduced theory will allow not only the verification of the results of Zharkov and Blinkov but it will also provide some new facts.
Length17
ISSN0747-7171
File
URL dx.doi.org/10.1006/jsco.1995.1026
LanguageEnglish
JournalJournal of Symbolic Computing
Volume19
Number5
Pages441-457
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1995
Translation No
Refereed No
Webmaster